Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Headaches, strange sensation in abdomen. What is wrong?

Hi, I ve been feeling different for the past month or more. I just finished my period, but this month it was way different. It only lasted 3 days and it usually lasts 5-7 and it was light which I m heavy. I ve been having headaches for the past week too. & now I m feeling this sensation in my lower abdomen I can t even explain$ I just feel down and weird. As I m speaking to u, I feel hot and I have this headache n my lower abdomen just above my pubic bone feels weird. I m tired too, but I m fighting it. Lol
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
You have just finished 3 days period instead of 5 days heavy period.
You had head ache weakness, hot flushes, and supra pubic pain. This is all suggestive of pelvic inflamatory disease,or just a urinary tract infection.
I advise you to consult a gynaecologist for diagnosis and treatment.
You may have to undergo M.R.I. besides other Other routine tests for confermation.
Wishing for a quick recovery.
Best regards.
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor